# SDR AALA20100221TUL07

- Difficulty date: February 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 61,245 hours, 31,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO DOOR PAN STATION 370 TO 408 HORIZONTAL LEG OUTBOARD EDGE AND FORWARD VERTICAL LEG.  INSTALLED NEW CARGO DOOR PAN SPLICE STATION 370 TO 427 PER SRM 53-05-00.
